Publications

  • Journal Papers
  • Journal Papers

Puplished and accepted papers

1. Geometry of the homology curve complex, Journal of Topology and Analysis 43 (2012)335–359.
2. The Chillingworth class is a signed stable length, Algebraic and Geometric Topology 153 (2015) 1863–1876.
3. Stable lengths on the pants graph are rational, New York Journal of Mathematics, 21(2015) 1153–1168.
4. Critical levels and Jacobi fields in a complex of cycles, Osaka Journal of Mathematics,(2017).
5. Lifts of simple curves in finite regular coverings of closed surfaces, accepted to GeometriaeDedicata arXiv:1508.04815.
6. Examples of covering properties of boundary points of space-times, accepted to InternationalJournal of Geometric Methods in Modern Physics arXiv:1711.04167.
7. Finding simple curves in surface covers is undecidable, accepted to Geometriae Dedicata arXiv:1806.03700.

Preprints

1. A curve complex and incompressible surfaces in S  R, preprint 2011 arXiv:1108.4206.
2. Mesh editing in nonlinear constrained shape spaces, (with O. Burghard, M. Hermann and R. Klein), preprint 2012.
3. Fibering rigidity of 3-manifolds with Torelli monodromy, preprint 2015 arXiv:1502.03912.
4. Immersed stable commutator length on surfaces is computable, preprint 2019.Web-published materials PhD thesis, available at http://hss.ulb.uni-bonn.de/2011/2397/2397. htm(with P. Przytycki and S. Tapie), Translation of parts IV-VI of “Bouts des Varietes Hyperboliques de Dimension 3” by Francis Bonahon. Available at http://www.mimuw.edu.pl/˜pprzytyc/ends.pdf.
Honours Thesis, available at https://openresearch-repository.anu.edu.au/bitstream/1885/41344/4/Irmer_thesis_2.pdf

5. The twist-coffinite topology on the mapping class group of a surface,preprint 2020 arXiv:2003.11212

Puplished and accepted papers
1. Geometry of the homology curve complex, Journal of Topology and Analysis 4 3 (2012)
335–359.
2. The Chillingworth class is a signed stable length, Algebraic and Geometric Topology 15
3 (2015) 1863–1876.
3. Stable lengths on the pants graph are rational, New York Journal of Mathematics, 21
(2015) 1153–1168.
4. Critical levels and Jacobi fields in a complex of cycles, Osaka Journal of Mathematics,
(2017).
5. Lifts of simple curves in finite regular coverings of closed surfaces, accepted to Geometriae
Dedicata arXiv:1508.04815.
6. Examples of covering properties of boundary points of space-times, accepted to International
Journal of Geometric Methods in Modern Physics arXiv:1711.04167.
7. Finding simple curves in surface covers is undecidable, accepted to Geometriae Dedicata
arXiv:1806.03700.
Preprints
1. A curve complex and incompressible surfaces in S  R, preprint 2011
arXiv:1108.4206.
2. Mesh editing in nonlinear constrained shape spaces, (with O. Burghard, M. Hermann
and R. Klein), preprint 2012.
3. Fibering rigidity of 3-manifolds with Torelli monodromy, preprint 2015
arXiv:1502.03912.
4. Immersed stable commutator length on surfaces is computable, preprint 2019.
Web-published materials
PhD thesis, available at http://hss.ulb.uni-bonn.de/2011/2397/2397.
htm
(with P. Przytycki and S. Tapie), Translation of parts IV-VI of “Bouts des Varietes
Hyperboliques de Dimension 3” by Francis Bonahon. Available at http://www.
mimuw.edu.pl/˜pprzytyc/ends.pdf.
Honours Thesis, available at https://openresearch-repository.anu.edu.
au/bitstream/1885/41344/4/Irmer_thesis_2.pdf

Copyright © 2018 All Rights Reserved.